Homeopathy

What is Homeopathy?

It is a system of medicine amongst several others like allopathy, ayurveda etc.

Questions and answers on "Homeopathy"

I checked my cholesterol 3-4 month ago , total cholesterol was 230 ,which is a borderline .so i consulted my doctor and she gave me homeopathy medicine ,i am not sure of the medicine name ,i do not want to continue medicine .i want to know whether homeopathy medicine for cholesterol control can make me addict to that medicine and after stopping that medicine will my cholesterol level rise again ? i have taken medicine for 1 month only and after 1 month i again checked cholesterol , total cholesterol is 145 now,i have started exercise and walk ,what should i do so that after stopping that medicine immediately ,it should not give any side effect.my age is 24 yr and iam female,

doctor1 MD

Hello XXXXXXX
Thanks for the query.
Your total as well as LDL cholesterol are normal now.
There is no need to take any medication at the moment.
Do regular exercises.
Take care of your diet.
Avoid fatty foods and trans fats.
Keep your weight under control.
The goal should be to keep your BMI in...

Read Full Thread   Ask a Doctor Now

how i can white my whole body...my body is going to black toe ..i dont like it ..plz tell me some natural thing to white my skin plzz

doctor1 MD

Hi welcome to H.C.M.Forum. there is no medicine to whiten the naturally black skin. you reliegh upon beauty clinics or homeopathy.best of luck.

Read Full Thread   Ask a Doctor Now

hi doc. i m suffring 4rm hyperthyr but tsh is very low &t3&t4 is hyper than its normal range. i m very thin , i m going 2 marry very soon suggest me about my regular diet chart so that i can put some weight & look normal. i m taking homeopathy medices & thayronom alopathic regularlily.heart beat is 95+ per 1 min.&glad can be seen because of thinness.

doctor1 MD

Dear Friend,

first of all, try to contact endocrinologist to control your T3/T4 level.
this will be helpful to increase your body weight. because hyperthyroidism increases your basal metabolic rate, which leads to weight loss.

second, take food reach in carbohydrate/ fat.....like rice/ potato/...

Read Full Thread   Ask a Doctor Now

Hello..im suffering from pcod since last 3 years..my age is 20,height 5 4 and i gained weight rapidly last year..i used to be 56 and now im 67.i have used krimson 35 medicine for 2 years ..then i have changed to homeopathy ...my present ovary size is right ovary:13cc,left ovary:16cc.what should the normal size of the ovary? i had my last peroid in jan 2012.

doctor1 MD

Hello ma'am and welcome.

Normal ovarian volume is considered to be 5-10 cc, but it can go upto 15cc and still be considered normal during mensturation. I would recommend a revisit to your doctor to go about an elaborate evaluation and the initiation of proper medications as PCOD can affect...

Read Full Thread   Ask a Doctor Now

hi,doctor i have lucoria from 12years now i'm 26years.my weight is47&my hight is5.4.also i have my grain. i tried Ayurveda,homeopathy&alopathy also but did not get any relief.all time my body is getting heat&I'm very irritating myself by lucoria . can i get any remedy for this?

doctor1 MD

Hi Welcome to HCM
This is Dr Suchda Naturopath - Homeopath - Magneto Therapist looking forward to help you in your query .

Dear I would like you be aware of few facts as to what causes Leucorrhoea .Some of the causes of this trouble in women and young girls are rheumatism , excessive coitus ,...

Read Full Thread   Ask a Doctor Now

sir i am 28 years old (male).and i am a diabetic patient too. ranges-370(sugar level).should i consult alopathy or homeopathy because i have heard that alopathy medicines have to be continued till death.is it true sir...please provide me a right guidence.

doctor1 MD

Dear sir i can understand your concern
in my opinion as your sugars a slightly high i suggest you to go for allopathic medication.
usually type 2 and type 1 diabetes are due to partial and complete loss of pancreatic insulin producing capacity respectively.
in case of loss of pancreatic function...

Read Full Thread   Ask a Doctor Now

Hello sir,i am 21years old.my height is 5ft7inch.weight 55 to 60kg.i am suffering from hair fall 3years.everyday i loss almost 50 hairs.i use allen's arnicaplus(homoeo hair root vitalizer).bt i want to consult a homeo doctors immediately.so plz give me good homoeopathy or good hairologist doctors chembers.plz plz plz help me....i am prasenjit.

doctor1 MD

Hello and Welcome to Ask A Doctor service. I have reviewed your query and here is my advice.

You seem to have Androgenetic Alopecia(AA). It is characterised by a gradually progressive thinning and hair loss from the front, mid and vertex part of the scalp manifesting as a reduced hair volume as...

Read Full Thread   Ask a Doctor Now

Recent questions on  Homeopathy

doctor1 MD

I HAD SUFFERED WITH HARPEZ AND PNEUMONIA. I HAD TAKEN ZOVIRAX INTRAVENOUS DEPOMEDROL,TRICOT XYLOCAINE AND FINALLY SEFTUM 500 MG. THE ERUPTIONS AND IRRITABLE SKIN IN GROIN AND ARM PITS. MY FACE LOOKED I WAS OLDER THAN MY AGE. ONE DAY OUT OF A MIRACLE I HAD FORMULATED MY OWN DRUG WHICH HAS SAVED ME. THE DRUG IS POWDERED AMMOXYCILIN 500mg, SEFTUM500mg, ALTHROCIN 500 mg, CIFRAN 500mgIN RIGHT PROPORTIONS. I APPLIED TO MY GROIN, FACE, ARMPITS. ALSO LIKE HOMEOPATHY I TRIED TAKING ONE MILLIGRAM OF THIS MIXTURE RUBBED ON EPIGLOTTIS. MY LIFE STYLE HAS CHANGED COMPLETELY AND WOULD LIKE TO RECOMMEND TO THIS ENTIRE WORLD THAT THIS IS A MIRACLE DRUG THAT CAN KEEP IN ABEYANCE MANY DISEASES OF THE WORLD. NO SIDE EFFECTS. EXCELLENT HEALTH, LOOKING 30 YEARS YOUNGER WITH NO DAMAGE TO SKIN AND ANY SIDE EFFECTS, B.SHANKAR SHARMA, MAIL ADDRESS YYYY@YYYY

doctor1 MD

i have a gastic problem from 3-4 year but last one month i have taken homeopathic but this time when i take food then jalan and i cant eat food properly and i also not take any chilli or oily and spicy food. homeopathic doctor told me its a peptic ulcer what should i do.

doctor1 MD

Iam a paralysed person,leftside taking homeopathic medicine I am not getting proper movement & strenght in y hand.I do all my ork,Office house work,marketing etc. How motor nerve will start fuctioning so that I get myself cured.Workship,Work Exercise ig going on from last 3 years

doctor1 MD

I am a man of 46-weight 74kg

. Since 4/7/2011 night I was having headache with uneasiness-GIDDINESS (gabraahat)..I took headache pill but go no effect. I went to Doctor who took my b.p. & it was 92 120 - he prescribe me 5 days medicine for blood pressure normalcy but it got no affect. It tinckle mmy mind & I went to Govt. Hospital & start with medicine doctors who first ask for my ecg & eye test..which resultly came normal. He referred me to neurology deptt & doctor overthere asked me to do the EEG which came abnormal -reports states as -ABNORMAL EEG RECORD suggestive of localization related Epilepsy arising from Lt. Fronto Tempero Region ...for which doctors said that there are fitts in my brain.. I never had such problem nor ever I felt any symptoms of these..even I enquired from my elders reg.this but nothing was ever I got the symptom..even not in genetic..I am surprised to hear that.. Doctor then advise me to do the MRI of brain. MRI report was clear - norml except .. Incidental note is made of muscosal thickening in left frontal sinus and left anterior ethmoid sinus. - NO DEFINITE LESION SEEN. PLEASE CORRELATE CLINICALLY. Doctor prescribe me following medicines



Valparin Chrono 300 mg - 1 + 2 for two months



I want to know the reason of this sudden fitts in my brain. May be (1) reason that I took a pc (half) of medicine called Vigora at 3rd July night while I had a drink (one) already about 1 hour ago ( I forgot )..Is this may be reason...



2) May be I was having medicines already for my liver fatty & kidney stone & lately for my intestines... these

were - Evion 400mg, Cyra D , Nucoxia 90 mg, Tiniba 500, Novamox 500, 250, claribid, etc etc..



3} How much time I have to take these medicine ?



4) Is there are any side effect of these medicines ?



5) If I can take a homeopathy medicine for my stomach problems & for side effects..



Your reply & guidance will be much appreciated..



Thank you a lot.



Manmohan

doctor1 MD

Hello Dr I have diabetes and cholesterol Gerd and ibs Urethal stenosis. I pass slow urine or sometimes it gets blocked. Sometimes it is normal. Dr has advise me to do cystscopy but I have heard after doing cystscopy and widening the urethra pipe...

doctor1 MD

Good evening doctor, am 39 yr old female, I hv scalp psoriasis and in body...I was prescribed CSAC6 ointment + dipnate...the lessions however don't show any improvement though...it seems reddish elevated and sometimes painful.... Request you to...

doctor1 MD

Hello Doctor, I have hypothyroidism and was taking Thyrox 100 and went for routine test last month. Tsh was found in normal range and around same time I visited one Homeopathy doctor and started taking Homeopathy medicine for thyroid and stopped...

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy